The Open UniversitySkip to content

Algebraic methods in the degree/diameter problem

Širáň, Jozef (2000). Algebraic methods in the degree/diameter problem. Journal of the Indonesian Mathematical Society, 6(5) pp. 151–158.

Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8111
Depositing User: Jozef Širáň
Date Deposited: 24 Sep 2010 15:30
Last Modified: 02 Dec 2010 20:00
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340